<< Previous Issue Kyungpook Mathematical Journal (Vol. 33, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 127—253
 Original Articles 
NOTE ON THE ANALYTIC CONTINUATION OF THE MULTIPLE HURWITZ ZETA FUNCTION ζn(s,a)
Tae Young Seo, Jin Sook Gang, Bo Myoung Ok1, Junesang Choi2
Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 127—131
PERIODIC SOLUTIONS OF A CLASS OF MIXED-TYPE VOLTERRA INTEGRAL DIFFERENTIAL EQUATIONS

Li Qing, Li Chunji, Li Zengshu

Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 133—140
ON A STRENGTH OF TWO ABSOLUTE SUMMABILITY METHODS
W. T. Sulaiman
Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 141—148
TENT SPACES OVER LIPSCHITZ DOMAINS
Yoon Jae Yoo
Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 149—161
A GENERALIZATION OF PERRON'S STABILITY THEOREMS FOR PERTURBED LINEAR DIFFERENTIAL EQUATIONS

Sung Kag Chang1, Hyung Jae Lee2, Young Sun Oh3

Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 163—171
BEHAVIOR OF THE PERMANENT FUNCTION ON SOME CLASSES OF DOUBLY STOCHASTIC MATRICES
Sun-Jeong Shin
Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 173—180
THE SPECTRUM OF LAPLACIAN FOR SU(4)/SU(2)¤SU(2) AND ITS APPLICATION
Joon-Sik Park
Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 181—188
ON SOME TOPOLOGICAL SPACES CLOSELY RELATED TO THE R0-AXIOM

Gontran Ervynck

Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 189—198
A SHORT NOTE ON PAIRWISE NORMAL SPACES
C. Kelly1, J. Ferrer2, V. Gregori3
Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 199—203
ON g-CLOSED SETS AND g-CONTINUOUS MAPPINGS
Miguel Caldas Cueva
Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 205—209
REGULAR GENERALIZED CLOSED SETS
N. Palaniappan, K. Chandrasekhara Rao
Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 211—217
COMPACT-COVERING MAPS, COUNTABLE-COMPACT-COVERING MAPS, AND THEIR IMAGES OF METRIC SPACES

Myung-Hyun Cho

Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 221—230
ON THE BOUNDARY OPERATOR δ3 OF PERIOD 4-GROUPS
Dae-Kyung Kim1, Hyun-Jong Song2
Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 231—247
PERFECTLY NORMALLY PREORDERED SPACES

Jae Ho Chang

Kyungpook Mathematical Journal 1993 Vol. 33, No. 2, 249—253

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd